×

zbMATH — the first resource for mathematics

Critical cases for neutral functional differential equations. (English) Zbl 0223.34057

MSC:
34K40 Neutral functional-differential equations
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hale, J.K; Cruz, M.A, Asymptotic behavior of neutral functional differential equations, Arch. rational mech. anal., 34, 331-353, (1969) · Zbl 0211.12301
[2] Lefschetz, S, The critical case in differential equations, Bol. soc. mat. mexicana, 5-18, (1961) · Zbl 0101.30401
[3] Pliss, V.A, On conditional stability in critical cases, Dokl. akad. nauk SSSR, 147, 1292-1293, (1962) · Zbl 0142.35101
[4] Shimanov, S.N, On stability in the critical case of a zero root with time lag, Prikl. mat. meh., 24, 447-457, (1960) · Zbl 0099.10602
[5] Prokopev, V.P; Shimanov, S.N, On stability in the critical case of two zero roots for systems with lags, Differential’nye uravnenija, 2, 453-462, (1966)
[6] Hale, J.K, Ordinary differential equations, (1969), John Wiley & Sons New York · Zbl 0186.40901
[7] Hale, J.K; Cruz, M.A, Existence, uniqueness and continuous dependence for hereditary systems, Ann. mat. pura appl., 85, 63-82, (1970), (4) · Zbl 0194.41002
[8] Hale, J.K, Forward and backward continuation for neutral functional differential equations, J. differential equations, 9, 168-181, (1971) · Zbl 0213.36901
[9] Hale, J.K; Meyer, K.R, A class of functional equations of neutral type, Mem. amer. math. soc., 76, (1967), 65 pages · Zbl 0179.20501
[10] Cruz, M.A; Hale, J.K, Exponential estimates and the saddle point property for neutral functional differential equations, J. math. anal. appl., (1971), To appear in · Zbl 0218.34062
[11] Chafee, N, The bifurcation of one or more closed orbits from an equilibrium point of an autonomous differential system, J. differential equations, 4, 661-679, (1968) · Zbl 0169.11301
[12] Cruz, M.A; Hale, J.K, Stability of functional differential equations of neutral type, J. differential equations, 7, 334-355, (1970) · Zbl 0191.38901
[13] Zubov, V.I, Methods of A. M. Lyapunov and their application, (1964), Noordhoff Groningen · Zbl 0115.30204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.